# SDR CALA2019072401245

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 99,423 hours, 9,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CHK FOUND L4 EXT EMER LIGHT INOP. L4 EMERGENCY SLIDE LIGHT RELAMPED AND LIGHT CHK OK. IAW AMM:33-51-0 4.
